MathSciNet Relay Station
MathSciNet bibliographic data
MR537209 (80i:60031) 60F10 (60B12)
Bahadur, R. R.; Zabell, S. L. Large deviations of the sample mean in general vector spaces. Ann. Probab. 7 (1979), no. 4, 587–621.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement